# SDR AALA20031256

- Difficulty date: November 10, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND FIRST LAST EMERGENCY LIGHTS INOPERATIVE.  INSTALLED NEW BATTERY PACK FOR FIRST CLASS EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
